The Extrapolation of Families of Curves by Recurrence Relations, With Application to Creep-Rupture Data

[+] Author and Article Information
A. Mendelson, S. S. Manson

Lewis Research Center, NASA, Cleveland, Ohio

J. Basic Eng 82(4), 839-846 (Dec 01, 1960) (8 pages) doi:10.1115/1.3662779 History: Received August 07, 1959; Online November 04, 2011


A method using finite-difference recurrence relations is presented for direct extrapolation of families of curves. The method is illustrated by applications to creep-rupture data for several materials and it is shown that good results can be obtained without the necessity for any of the usual parameter concepts.

Copyright © 1960 by ASME
Topics: Creep , Rupture
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In